# SDR AALA202302145733

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 7,806 hours, 2,080 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536105
- Part serial: M8553
- Condition: Damaged
- Location: Zone 200 - Fuse
- Part time: 7,831 hours, 2,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE RAFT OVER ROW 26DEF STITCHING SEPARATED ON COVER. MAINTENANCE REPLACED LIFE RAFT PER AMM 25-66-41.
